# SDR UALA2013040102094

- Difficulty date: March 31, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 72,442 hours, 26,721 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER COMPARTMENT BS 345 RBL 11 FLOORBEAM HAS UPPER SURFACE CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  INSTALLED REPAIR ANGLE.
